# SDR ORJA9924

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, AFT OVERWING EXIT LIGHTS WOULD NOT GO OFF.  REMOVED AND REPLACED RIGHT AFT OVERWING EXIT BATTERY PACK.  OPS CHECKS GOOD.  (M)
